# SDR SWAA2024091129619

- Difficulty date: August 23, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 33,576 hours, 16,272 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER T/E FIX PANEL BETWEEN #5 AND #6 SPOILERS; SUPPORT BEAM ATTACHMENT ANGLE TO DEFLECTION CONTROL RIB CRACK.<[01] REMOVED; REPLACED; AND INSTALLED A NEW SUPPORT BEAM ATTACHMENT ANGLE TO DEFECTION CONTROL RIB AT LT WING UPPER T/E PANEL BETWEEN #5 AND #6 SPOILERS IAW SRM 51-40-02 AND IPC 57-42-51-03.;[02] JOB COMPLETE.
